# SDR VNAA2017070399902

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 35,552 hours, 26,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM FWD ANGLE IS CORRODED.  REPLACED THE ANGLE IAW SRM.
